, Volume 21, Issue 2, pp 205-217

On the automorphism group of cones and wedges

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper we characterize the Lie algebra of the automorphism group of a closed convex wedge in a finite dimensional real vector space and apply the result to obtain a characterization of invariant wedges in Lie algebras. As a consequence we derive a complete description of the Lie semialgebras in compact Lie algebras. We describe some of the details.